Reply to comments by Buceta and Galeano regarding the article "The Universal Dynamics of Tumor Growth''
Loading...
Download
Official URL
Full text at PDC
Publication date
2005
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Biophysical Society
Citation
Bru Espino, A. L. «Reply to Comments by Buceta and Galeano Regarding the Article “The Universal Dynamics of Tumor Growth”». Biophysical Journal, vol. 88, n.o 5, mayo de 2005, pp. 3737-38. DOI.org (Crossref), https://doi.org/10.1529/biophysj.104.056929.